Equivalence operators that are associative

Dombi, József: Equivalence operators that are associative.
Information Sciences, 281. pp. 281-294. ISSN 0020-0255 (2014)

[img]
Preview
Text
Equivalence operators that are associative_ref.pdf - Accepted Version

Download (531kB) | Preview
Item Type: Article
Journal or Publication Title: Information Sciences
Date: 2014
Volume: 281
Page Range: pp. 281-294
ISSN: 0020-0255
Faculty: Faculty of Science and Informatics
Department: Számítógépes Algoritmusok és Mesterséges Intelligencia Tanszék
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2713237
DOI id: https://doi.org/10.1016/j.ins.2014.05.027
Date Deposited: 2014. Jul. 31. 14:09
Last Modified: 2019. Feb. 08. 09:33
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4387
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year